# SDR AALA201604149003

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R2 DOOR SLIDE PACK ASSEMBLY HAS CORROSION ON ELEC CONNECTOR.  REPLACED SLIDE PACK ASSEMBLY IAW TASK CARD 26C8425006.
